# SDR R61A201601220201

- Difficulty date: January 22, 2016
- Submitted: March 20, 2016
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 13,999 hours, 13,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360122
- Condition: Gouged
- Location: Bs 236-258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND INTERNAL FUSELAGE SKIN AT BS 234 AND STR 23S HAS GOUGE IN SKIN AT PREVIOUS REPAIR.  MAINTENANCE DID PERMANENT REPAIR TO SKIN, PN 85360122 BETWEEN FRAME BS X236.0-BS X258.5 AND STR 23S-24S IAW RD 8/4-53-4897, ISSUE 2 DATED 8 FEB 2016.  ACFT REMAINS IN RFD FOR COMPLETION.
